# SDR AALA20170228022

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 2,668 hours, 1,047 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Part number: 1300575
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R3 DOOR ARM/DISARM LEVER WAS FOUND BROKEN. REMOVED AND REPLACED ARM/DISARM LEVER IAW AMM 52-22-22.
